# SDR HALA2018112000606

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8129
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Rows 14-15
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL ON FINAL APPROACH 14/15 (ROW) AC RIGHT DISSIPATED, BUT CAME BACK.// INSPECTED ROWS 14/15 A/C RIGHT FOR ELECTRICAL BURNING SMELL. NO 
ELECTRICAL BURNING SMELL NOTED ON GROUND. OK FOR CONTINUED SERVICE.
